Translator Disclaimer
September 2017 A closed form for the Stirling polynomials in terms of the Stirling numbers
Feng Qi, Bai-Ni Guo
Tbilisi Math. J. 10(4): 153-158 (September 2017). DOI: 10.1515/tmj-2017-0053

Abstract

In the paper, by virtue of the Faá di Bruno formula and two identities for the Bell polynomial of the second kind, the authors find a closed form for the Stirling polynomials in terms of the Stirling numbers of the first and second kinds.

Citation

Download Citation

Feng Qi. Bai-Ni Guo. "A closed form for the Stirling polynomials in terms of the Stirling numbers." Tbilisi Math. J. 10 (4) 153 - 158, September 2017. https://doi.org/10.1515/tmj-2017-0053

Information

Received: 12 June 2017; Accepted: 20 September 2017; Published: September 2017
First available in Project Euclid: 21 April 2018

zbMATH: 06825312
MathSciNet: MR3733877
Digital Object Identifier: 10.1515/tmj-2017-0053

Subjects:
Primary: 11B83
Secondary: 11B68, 33B10

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • September 2017
Back to Top